# SDR SWAA2022061607324

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA CRACK ON L/H HORIZONTAL STABILIZER IN-SPAR LOWER SKIN AT STA 193.90 RIB; 16' COMMON TO THE FRONT SPAR. / [01] TRIMED OUT LOWER SKIN DAMAGED AREA AT HORIZONTAL STABILIZER IN-SPAR AT STA 193.90 RIB 16 L=3.550' W=1.8' PER SRM 55-10-01-2R-11 REP. 11;[02] VERIFIED CORRECTIVE ACTION 1.;FABRICATED -1 DOUBLER FROM 2024T3 .080' LOT# 1483761-1 AND -2 FILLER FROM 2024 T3 .063' LOT# 1477768-1 AT L/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN STA 193.90 RIB; 16' TO THE FRONT SPAR PER SRM 55-10-01-2R-11 REP. 11.  OK TO TREAT AND PRIME REPAIR PARTS APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS AND REPAIR AREA PER SRM 55-10-01-2R-11 REP.11.INSTALLED REPAIR PARTS FILLER AND DOUBLER AT L/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN STA 193.90 RIB 16' COMMON TO THE FRONT SPAR. APPLIED SEALANT AROUND THE EDGES OF REPAIR DOUBLER PER SRM 55-10-01-2R-11 REP 11;APPLIED PAINT AT REPAIR AREA L/H HORIZONTAL STABILIZER IN SPAR LOWER SKIN STA 193.90 PER SRM 55-10-01-2R-11 REP. 11
